# SDR DALA2022012800566

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,425 hours, 36,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT REPAIR SPLICES OF DOUBLERS AT AFT CARGO COMPARTMENT DOOR JAMB. SUMMARY OF NRC 00010: FWD AND AFT REPAIRS SPLICE DOUBLERS WERE REPLACED PER B717 SRM 53-20- 15-2R REP.7. (LP #2101904)
